OpenAlex Citation Counts

OpenAlex Citations Logo

OpenAlex is a bibliographic catalogue of scientific papers, authors and institutions accessible in open access mode, named after the Library of Alexandria. It's citation coverage is excellent and I hope you will find utility in this listing of citing articles!

If you click the article title, you'll navigate to the article, as listed in CrossRef. If you click the Open Access links, you'll navigate to the "best Open Access location". Clicking the citation count will open this listing for that article. Lastly at the bottom of the page, you'll find basic pagination options.

Requested Article:

Problems Concerning Coefficients of Symmetric Starlike Functions Connected with the Sigmoid Function
Muhammad Imran Faisal, Isra Al-Shbeil, Muhammad Abbas, et al.
Symmetry (2023) Vol. 15, Iss. 7, pp. 1292-1292
Open Access | Times Cited: 9

Showing 9 citing articles:

On Coefficient Inequalities for Functions of Symmetric Starlike Related to a Petal-Shaped Domain
Muhammad Abbas, Reem K. Alhefthi, Daniel Breaz, et al.
Axioms (2025) Vol. 14, Iss. 3, pp. 165-165
Open Access

Applications of the Symmetric Quantum-Difference Operator for New Subclasses of Meromorphic Functions
Isra Al-Shbeil, Shahid Khan, Hala Alaqad, et al.
Symmetry (2023) Vol. 15, Iss. 7, pp. 1439-1439
Open Access | Times Cited: 6

Subclasses of Noshiro-Type Starlike Harmonic Functions Involving q-Srivastava–Attiya Operator
G. Murugusundaramoorthy, K. Vijaya, Daniel Breaz, et al.
Mathematics (2023) Vol. 11, Iss. 23, pp. 4711-4711
Open Access | Times Cited: 5

Problems involving combinations of coefficients for the inverse of some complex-valued analytical functions
Huo Tang, Muhammad Abbas, Reem K. Alhefthi, et al.
AIMS Mathematics (2024) Vol. 9, Iss. 10, pp. 28931-28954
Open Access | Times Cited: 1

Sharp Second-Order Hankel Determinants Bounds for Alpha-Convex Functions Connected with Modified Sigmoid Functions
Muhammad Abbas, Reem K. Alhefthi, Daniele Ritelli, et al.
Axioms (2024) Vol. 13, Iss. 12, pp. 844-844
Open Access | Times Cited: 1

Exploring a distinct group of analytical functions linked with Bernoulli's Lemniscate using the q-derivative
Isra Al-Shbeil, Timilehin Gideon Shaba, Alina Alb Lupaş, et al.
Heliyon (2024) Vol. 10, Iss. 14, pp. e34095-e34095
Open Access

Bernoulli polynomials for a new subclass of Te-univalent functions
G. Saravanan, S. Baskaran, Balasubramaniam Vanithakumari, et al.
Heliyon (2024) Vol. 10, Iss. 14, pp. e33953-e33953
Open Access

Research and application of intelligent vector signal error calibration method
Xiaoyu Yu, Hao Zeng, Lianping Guo, et al.
(2024), pp. 1-6
Closed Access

Hankel Determinant for a Subclass of Starlike Functions with Respect to Symmetric Points Subordinate to the Exponential Function
Zongtao Li, Dong Guo, Jin-Rong Liang
Symmetry (2023) Vol. 15, Iss. 8, pp. 1604-1604
Open Access | Times Cited: 1

Page 1

Scroll to top